Hi, I'm slowly decreasing Klonopin. Prescribed 10 years ago. Was at 2mgs and ever so slowly am at 1.5 and felt pretty good for the first cut. I have researched and resarched. The lower you go the harder it gets so each cut requires a longer and longer hold. Like you I'm in no hurry and will avoid suffering at all costs. Months will be longer for each hold. I have read where it you take a few years at the least it can be done. At my age I cannot handle a Benzo WD trip. My Dr gives me her blessing to take as long as I need. We just finished a Tramadol WD for chronic pain that got better. I took it for 5 years. I went too fast. But I'm healed for the most part. But the big gun Benzo taper will be many years for me. I bought a scale for when I will need to shave pieces and hold. Google Benzo Buddies. You may already know of them. They have already helped me to prepare. I'm sorry you are in Tolleramce WD. I can't imagine your pain. I would go back up of it were me just my own personal thing, not medical advice. then start the very long slow painless taper
I wish you the best...
Hi well bezo withdrawal was my second worst detox only second to methadone with that said slow is good...where not aloud to give taper advise on the forum it is agenst the rules.....just know this even going slow your going to feel this taper it took around 8 months to get from zanex to clonipine then around 3 months to get off the conipine we switched to long acting witch made it ezer but no walk in the park the thing is your brain is not going to heal as long as your on this medication even at low doses so stretching it longer only will prolong how long your going to feel cr apy dr ashton is the leading specialist world wide and I followed her advise alot we just had a girl that celebrated 8yrs clean from benzos her nike name is merrymaria you should P/M her she is a wealth of information keep posting here for support
Hi ever one sorry I'm late replying I'm very rough but thank you all so very much for you replies.
RUTHY55 I'm nearly 57 and have been on Benzos for wel over 30 years and there's peole in their late 70.s and 80's tapering off of them .
Go to http://************.org/ and have a look or join an ask your question on there about you auto immune issues as I don't know about that but others on there will have more knowledge xxxx
hi Tswana i didnt see this in June i don't think ... you got such great answers already and i know you're just checking in, but i was on a lot of benzos and i ct'd, not knowing you shouldn't ... it was horrible ... i almost had a seizure but didn't. my benzo w/d was worse, i think, than from opiates. i had symptoms for quite a while, sorry to say. they would get better ... recede ... then come back ... it came in waves, this happened for some time. my friend was on benzos for many years and she came off on a super duper slow taper, i cant remember if it was six months or a year. she cut her pills. it was difficult for her. but i think she did better than others bc of her slow taper. i think ashton is good for cataloging symptoms, knowing your symptoms are normal. i agree with ruthy on the other website, i went there as well.
hope you feel better soon